# SDR UIEA2014081200394

- Difficulty date: August 12, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,629 hours, 894 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 54007122
- Part serial: GRTS9396
- Condition: Faulty
- Location: Rt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG RT IDG VLV.  REMOVED & REPLACED IDG AIR COOLING VALVE & AMP; GND OPS CKD OK PER AMM 24-11-07 & N71-00-00, MDDR CLEARED.
